# SDR DALA2023090107132

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 89,307 hours, 17,308 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 PERFORMED SMOKE, FIRE, + FUMES CHECKLIST DURING CRUISE DUE TO MULTIPLE REPORTED FLIGHT ATTENDANT ILLNESSES. CORRECTIVE ACTION: CREW REPORTS ON SMOKE+FUME QUESTIONAIRE NO FUMES OR ODORS ONLY MULTIPLE FA ILLNESSES. CONFERRED W/MCC ATL. NOT AN ODI. NO FURTHER T/S REQ. A/C OK FOR SERVICE (4118283)
